Show simple item record

dc.contributor.authorAlvarado, Fernando L.en_US
dc.date.accessioned2007-07-13T19:15:32Z
dc.date.available2007-07-13T19:15:32Z
dc.date.issued1990en_US
dc.identifier.citationAlvarado, F. L. (1990). Bifurcations in nonlinear systems--Computational issues. In 1990 IEEE International Symposium on Circuits and Systems Part 2 (of 4), May 1-3 1990, 2, 922-925.en_US
dc.identifier.urihttp://digital.library.wisc.edu/1793/8756
dc.descriptionThis material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.en_US
dc.format.extent274937 bytes
dc.format.mimetypeapplication/pdfen_US
dc.format.mimetypeapplication/pdf
dc.publisherPubl by IEEE, Piscataway, NJ, USAen_US
dc.relation.ispartofhttp://www.ieee.org/en_US
dc.relation.ispartofhttp://ieeexplore.ieee.org/xpl/conhome.jsp?punumber=1000089en_US
dc.rightsCopyright 1990 Institute of Electrical and Electronics Engineersen_US
dc.rights©20xx IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.en_US
dc.titleBifurcations in nonlinear systems--Computational issuesen_US
dc.identifier.doihttp://dx.doi.org/10.1109/ISCAS.1990.112246en_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record